MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER OPEN END URETERAL AXXCESS¿ CATHETER; CATHETER, URETHRAL

BOSTON SCIENTIFIC - SPENCER OPEN END URETERAL AXXCESS¿ CATHETER; CATHETER, URETHRAL
Model Number M0064001161
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an axxcess ureteral catheter was used in the ureter during a ureteroscopy procedure performed on (b)(6) 2017.According to the complainant, during the procedure, the catheter broke into two pieces inside the patient but were successfully retrieved; however, it is unknown how the pieces were retrieved.There were no patient complications reported as a result of this event.The patient's condition after the procedure was reported to be fine.
 
Additional Manufacturer Narrative
Fda# 4200820000-2017-8038.
 
Event or Problem Description
It was reported to boston scientific corporation that an axxcess ureteral catheter was used in the ureter during a ureteroscopy procedure performed on (b)(6) 2017.According to the complainant, during the procedure, the catheter broke into two pieces inside the patient but were successfully retrieved; however, it is unknown how the pieces were retrieved.There were no patient complications reported as a result of this event.The patient's condition after the procedure was reported to be fine.Additional information received on november 07, 2017.The procedure was cysto, right ureteroscopy, retrograde.

Brand Name
OPEN END URETERAL AXXCESS¿ CATHETER
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key6991144
Report Number3005099803-2017-03262
Device Sequence Number488395
Product Code GBM
UDI-Device Identifier08714729191971
UDI-Public08714729191971
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K830840
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2021
Device Model NumberM0064001161
Device Catalogue Number400-116
Device Lot Number0021013182
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/12/2017
Supplement Date Received by Manufacturer11/07/2017
Initial Report FDA Received Date10/31/2017
Supplement Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient Weight83